# SDR DALA2025080405801

- Difficulty date: August 1, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 79,719 hours, 37,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT HOUSING BROKEN OF SEAT 24DEF.  R & R SEAT 24FED EMERGENCY LIGHT HOUSING IN REF TO A320 CMM 25-23- 51. OPS CHECK NML. OK FOR SVC.
